# SDR R61A2018101601036

- Difficulty date: October 10, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 35,992 hours, 21,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011798
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

**DURING MAINTENANCE HEAVY CHECK** MAINTENANCE FOUND 2 OF 3 EMERGENCY LIGHTS NOT WORKING IN CEILING PANEL 227BLC AT L1 DOOR. MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY IAW AMM 33-50-01-400-802A, OPS CHECK GOOD.
